# SDR SWAA2022050391708

- Difficulty date: April 6, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Part number: 143A751012
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP RH BAFFLE BETWEEN BS500A AND BS500B FOUND CRACKED APPRX RBL 23 / REMOVED DAMAGE BAFFLE AT FWD CARGO RH BS 500A TO BS 500B RBL 23 PER REF B737 SRM 51-40-02-0G-0;RECEIVED NEW BAFFLE PN 143A7510-12; WILL BE MODIFIED PER SRM 53-30-53-2R-1 TO ACCOMMODATE WIRE HARDNESS.; REMOVED NUT PLATE FROM BAFFLE AND CUT A SLIT THROUGH ITS WEB FROM THE TOP FLANGE TO THE LIGHTNING HOLE PER REF B737 SRM 53-30-53-2R-1 FIG 202; PERFORMED HFEC ROTO INSP. OF ALL EXISTING FASTENER HOLES COMMON THE REPAIR AREA IAW B737 NDT PART 6; 51-00-00; PROCEDURE 16. NO CRACKS NOTED  TOOL: NORTEC 600 B/C: 166316 DUE: 10/08/22 TOOL: OLYMPUS MINIMITE B/C: 172542 DUE: 08/20/22;VERIFIED 1-3. ACCOMPLISHED GVI OF REPAIR AREA NO OTHER DEFECTS NOTED. 737-700 SRM 53-30-53-2R-1.;FABRICATED AND DRILLED NEW REPAIR ANGLE FROM 7075-T6 0.032' PER REF B737 SRM 53-30-53-2R-1 TABLE 201 AND FIG 202; APPLIED ALODINE AND PRIMER ON AREAS AS PER REF B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;LOCATED AND DRILLED NEW BAFFLE AS PER REF B737-700 SRM 51-40-05-0G-0; INSTALLED NEW BAFFLE AT FWD CARGO RH BETWEEN STA 500A AND 500B RBL23 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A7505. INSTALLED DOUBLER REPAIR AT FWD CARGO RH BETWEEN STA 500A AND 500B RBL23 PER REF B737-700 SRM 53-30-53-2R-1; (RII)NSTALLED.REMOVED AND INSTALLED NEW BAFFLE AND REPAIR ANGLE AT FWD CARGO RH BETWEEN STA 500A AND 500B RBL23 PER REF B737-700 SRM 53-30-53-2R-1; SRM 51-40-02-0G-0 AND DWG#143A7505.
